Pediatrics Community
concerns
About This Community:

This patient support community is for discussions relating to allergies, behavior, developmental disorders, immunizations and vaccines, puberty, and any other pediatric health issues including brain, bone, heart, lungs, gastrointestinal and urological in adolescents, infants, newborns, and toddlers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

concerns

i gave benedryl to my 5 year old and she threw up 10 minutes after..can i give it to her again now or do i have to wait
2 Comments Post a Comment
Blank
134578_tn?1404951303
You can probably give it to her again.  If it is liquid, give it to her in two small sips, no more than a teaspoonful at a time.
Blank
9118730_tn?1401804252
I agree with AnnieBrooke. You can give it to her again. Make sure also that she drinks a lot of water and that she gets a lot of rest. Do not worry about her throwing up. Sometimes it is children's way of expelling the phlegm.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pediatrics Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Children's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom